# SDR REXA201000303

- Difficulty date: December 13, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N841AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8041
- Aircraft time: 12,688 hours, 10,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE.  FOUND LWR AFT PROX SENSOR BRACKET BENT ON NLG.  STRAIGHTENED BRACKET AND ADJUSTED SENSOR IAW AMM 32-61-05.  OK FOR SERVICE.
